Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Siân xo

Discoloration :/

Recommended Posts

I've been on DKR for 2 weeks and a bit now, I've already had the 'breakout' stage and my skin is pretty much clear now. I don't have anymore redness and I still have dry skin but it's not as bad as before.

The Regimen worked great for my mild acne, however I'm getting baddiscoloration. It's not my acne scars though, I have random dark patches on my skin where I have never broke out.

My mom told me yesterday, "What is that stuff doing to your skin, you look dark and wierd?" which hurt a lot, seeing as it's my own mother. :cry: My face is darker than the skin on my hands.

Will it fade away whilst on the Regimen?

or will I have to start a scar treatment after the Regimen?

[it's not acne scars though]

Share this post


Link to post
Share on other sites

i wouldnt worry about it, ure still new on the regimen. its probably just your skin getting use to the BP so just give it more time....as long as your acne is going away your skin will get use to bp with time and it will get better....to get a better tone to your face you can eventually start using aha which seemed to help me balance out skin tone...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×